# SDR FDEA201812113493

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 45,361 hours, 15,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 618
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LBL 24.75 AT STA 618 HAS CORROSION.   REMOVED CORROSON ON SEAT TRACK STA 618 LBL 24.75 IAW B757 SRM 51-10-02. ORIG   MAT .070 REM .035 LOSS .035 FOUND OUT OF LIMITS IAW B757 SRM 53-00-52-1A FIG 101 DET   VII. REPAIRED SEAT TRACK IAW B757 SRM 53-00-52-2R REP 3 OPT 2
